Multiplicity of solutions of Dirichlet problems associated with second-order equations in ℝ2

Francesca Dalbono, Francesca Dalbono, Rebelo

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We study the existence of multiple solutions for a two-point boundary-value problem associated with a planar system of second-order ordinary differential equations by using a shooting technique. We consider asymptotically linear nonlinearities satisfying suitable sign conditions. Multiplicity is ensured by assumptions involving the Morse indices of the linearizations at zero and at infinity
Original languageEnglish
Pages (from-to)569-581
Number of pages13
JournalProceedings of the Edinburgh Mathematical Society
Volume52
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint Dive into the research topics of 'Multiplicity of solutions of Dirichlet problems associated with second-order equations in ℝ2'. Together they form a unique fingerprint.

Cite this